Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Identities in the theory of conformal mapping


Authors: P. R. Garabedian and M. Schiffer
Journal: Trans. Amer. Math. Soc. 65 (1949), 187-238
MSC: Primary 30.0X
MathSciNet review: 0028944
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1949-0028944-8
PII: S 0002-9947(1949)0028944-8
Article copyright: © Copyright 1949 American Mathematical Society